# SDR DALA2024070406749

- Difficulty date: June 30, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK +Y765 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY A REA (SSI 534147).  REPLACED SEAT TRACK Y765 POSITIVE LOC BTW FR 64 TO FR 66 AT AFT GALLEY AREA AS PER A320 SRM 51-42-11,A320 SRM 51-72-11-911-001 AND DWG D53472817 RELEASE DATE 08-APR-98,ISSUE G,DWG D53472815 RELEASE DATE:18-DEC-06,ISSUE G. (LP: 0422335)
